It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Steve on March 16, 2000 at 09:31:30:

I read on one of the postings of an 18 year old that had high blood pressure and said that her ears sometimes turn real red and burn. I am 34 years old and have had hbp since about 25. I was on 2.5mg altace until about six months ago got switched to 180mg tiazac. Soon after being switched I began noticing the real red ears and burning, usually once or twice a day,and usually when I was hot, like during a workout or in a hot room. The doctor said it had nothing to do with hbp, can anyone confirm this. I beleived him until I read the posted message of someone else with the same symtom. Thanks for the help!

Follow Ups

All times are GMT -7. The time now is 06:23 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!